# SDR FDEA201208032834

- Difficulty date: August 3, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10394
- Condition: Damaged
- Location: Bs 1661 S18r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1661 FRAME S-18R HAS AN ELONGATED FASTENER HOLE COMMON TO THE FRAME FAIL SAFE CHORD AND STRINGER CLIP.  COMPLIED WITH F-5310-162418 FUSELAGE- ELONGATED HOLE IN FRAME AND FAILSAFE CHORD AT BS 1661 AND S-18R.  DUE TO THE DISCREPANCY EFFECTING THE PTF MOD A REPAIR WAS ACCOMPLISHED ON STAM EA 757-5362-16-F3816 AND STAM NR 47748980001, STA 1661 S-18R.  THIS N/R IS FOR TIME TRACKING PURPOSES ONLY.  MAJOR REPAIR.
